How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

i went to use the bathroom and while using it i feel something

Customer Question

i went to use the bathroom and while using it i feel something come out of my vagina. when i went to look it looked weird and fleshy. i recently had an abortion by taking the pill. i also took the plan b pill when i thought the condom broke even though i am on birthcontrol now. i am just really scared and want to know what it is.
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Singh replied 5 years ago.
Considering you recently had an abortion, this may be any remaining products of conception that were expelled. Also these may be blood clots or any polyps that got sloughed off. I don't think it is anything to worry about, but you should see your doctor for a thorough pelvic exam.